Academic Journals Database
Disseminating quality controlled scientific knowledge

Real Hypersurfaces in <i>CP<sup>2</sup></i> and <i>CH<sup>2</sup></i> Equipped With Structure Jacobi Operator Satisfying L<sub>ξ</sub>l =▽<sub>ξ</sub>l

Author(s): Konstantina Panagiotidou | Philippos J. Xenos

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 01;
Start page: 1;
Date: 2012;
Original page

Keywords: Real Hypersurfaces | Complex Projective Space | Complex Hyperbolic Space | Lie Derivative | Structure Jacobi Operator

Recently in [1], Perez and Santos classified real hypersurfaces in complex projective space CPn for n ≥ 3, whose Lie derivative of structure Jacobi operator in the direction of the structure vector field coincides with the covariant derivative of it in the same direction. The present paper completes the investigation of this problem studying the case n = 2 in both complex projective and hyperbolic spaces.
Affiliate Program      Why do you need a reservation system?